# SDR SWIA2017091943776

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 37,130 hours, 31,013 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, INBD ANTI-SKID AND PARKING BRAKE SOV MESSAGES,  GEAR STAYED DOWN,  AFTER APPROXIMATELY 60 SECONDS MESSAGES EXTINGUISHED AND GEAR RETRACTED.   REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW AMM. PERFORMED AN OPS CHECK OF LANDING GEAR,  OPS CHECKED GOOD . PERFORMED OPS CHECK OF THE PARKING BRAKE SOV IAW AMM. OPS CHECKED GOOD.   PERFORMED OPS CHECK OF ANTI-SKID CONTROL UNIT.  OPS CHECKED GOOD.
